# SDR SIMA951022

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0262
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Rod
- Part number: S2728192900200
- Condition: Corroded
- Location: Rudder Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MQT - DURING BRIDGE INSPECTION, MAINTENANCE FOUND THE RUDDER TAB CONTROL ROD APPEARED TO BE CORRODED ON INTERNAL ROD.  THE ROD WAS REMOVED AND CLEANED OF CORROSION IAW SRM SECTION 51.  AFTER ROD INSTALLATION, OPERATIONAL CHECKS OF THE RUDDER TAB WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (W)
